# SDR YENA2022021800075

- Difficulty date: February 14, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 008
- Aircraft time: 42,681 hours, 27,994 cycles
- System (JASC): 3442 · Weather Radar System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

FLT # 2028, MCO-EWR. ON DEPARTURE AT 1000 FT AGL BOTH RADIO ALTIMETERS TURNED AMBER. FO'S HUD PROVIDED ERRONEOUS DATA ; COMPLIED WITH INFO NOTICE 2022-T001, NO DEFECTS NOTED, OK FOR SERVICE SUSPECT 5G INTERFERENCE. MCC DAVID NOTIFIED PER AMM 34-31-00-710-801-A
